MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; SYRINGE,12ML,TR/FR,RA,OEM

MEDLINE INDUSTRIES, LP - NAMIC; SYRINGE,12ML,TR/FR,RA,OEM
Catalog Number 80087007
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The syringe disconnects from the manifold when connecting for contrast injection or flushing.
 
Additional Manufacturer Narrative
The syringe disconnects from the manifold when connecting for contrast injection or flushing.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
SYRINGE,12ML,TR/FR,RA,OEM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glen falls technical park
glen falls NY 12801
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23687633
Report Number3015910259-2025-00111
Device Sequence Number9428658
Product Code DXT
UDI-Device Identifier10193489066852
UDI-Public10193489066852
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number80087007
Device Lot Number0000149583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown